# SDR GTIA2017053001951

- Difficulty date: May 30, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: N6867
- Aircraft time: 5,580 hours, 2,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE NEEDS SERVICED. DOOR ASSIST BOTTLE L4 SERVICED IAW AMM 52-10-00.
